MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO VILLALBA SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ58
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Connection Problem (2900); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that right ventricular (rv) lead exhibited high superior vena cava (svc) and defibrillation impedance and variability in high voltage impedance.  while in the clinic, the noise was replicated in the rvcoil/svc electrograms (egm).  additionally, it was noted that the lead pin appeared to be beyond the connector block as well as the adaptor in the implantable cardioverter defibrillator (icd) header.The device and lead remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 5019 adaptor implanted: (b)(6) 2024 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was further reported that the patient was seen in follow up and the icd was reprogrammed to include all vectors.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SUBCUTANEOUS, UNIPOLAR LEAD
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23339505
Report Number2649622-2025-29375
Device Sequence Number9452068
Product Code LWS
UDI-Device Identifier00643169541177
UDI-Public(01)00643169541177(17)261028
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6996SQ58
Device Catalogue Number6996SQ58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/04/2025
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DVPA2D4 ICD, 6935M55 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexFemale